# SDR SWIA202265738

- Difficulty date: March 30, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE FRAME SEGMENT AT FS613 FROM STGR 20R TO STGR 16R TO FACILITATE STGRS 18R, 19R, 20R AND 21R REPLACEMENT, AFTER STRINGERS REPLACEMENT, REINSTALL FRAME SEGMENT BY SPLICE REPAIR. REF MHI 690-53-00-478, REV --(P1), DATED ON 2022-03-29 AND CAMPS MX TRANS #Â€™S 24555146, 24499085, 24549033 AND 24549348.    (C CHECK RO 5/23/22)    REMOVED MANUFACTURE SPLICE FROM FS613 FRAME AT STGR 20R PER REF CRJ 900 SRM 51-42-24-001-001-A01 AND CRJ 900 SRM 51-42-06-001-001-A01 TO FACILITATE FRAME SEGMENT REMOVAL / RE-INSTALLED MANUFACTURE SPLICE ON FS613 FRAME AT STGR 20R PER REF CRJ 900 SRM 51-42-21-001-001-A01 AND CRJ 900 SRM 51-42-06-001-001-A01, CRJ-900 SRM, 53-00-06-201-001-A03 FIG 53-00-06-991-868 AND REO 690-53-00-478 REV--, DATED: 2022-04-20  / COMPLIED WITH TASK CARD 51-900-1002-SKY / PRESSURE LEAK CHECK IS GOOD / SEE CONTINUATION CARD FOR DETAILS
